Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Red Spot On Leg And Chest

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red,Itchy bumps on face, neck and chest

I've been taking Truvada+Reyataz+Norvir for 3 weeks and now I developed red, itchy bumps on the face, neck and chest areas. They really bothered me so much. I called my doctor and he told me to stop taking Reyataz+Norvir but I am still taking...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I would call your doctor and ask to be seen-you may be having a flare of eosinophilic folliculitis or seborrhea which can occur when starting effective HIV meds (part of immune reconstitution) or some other condition. Truvada alone is not... Read more »

WOKE UP WITH RED SPOTS !!

Hi, I woke up today with red spots all over my body! Legs, chest, stomach...They are "low relief",... Read more »

Redish Spots on chest and back

In 1986 I was diagnosed as HTLV-111 Positive (HIV) during a routine screening in the Armed Forces. ... Read more »
Articles
The Well Project

Caring for Your Heart if You Have HIV/AIDS

...or an irregular heartbeat (arrhythmia). Other cardiovascular problems include: High blood pressure (hypertension) Angina (chest pain) Rheumatic heart disease (damage to the heart caused by rheumatic fever) Stroke (interrupted blood flow to... Read more »
The Well Project

Tuberculosis

...TB skin test shows that you have been exposed to TB, but it does not mean you have active TB disease. Other tests, including chest X-rays and lung fluid tests, are needed to show whether a person with a positive skin test has active disease.... Read more »
Project Inform

Systemic Candidiasis

...of AIDS-defining illnesses, affecting up to 1 in 5 people with AIDS. It often occurs together with thrush. Symptoms include chest pain, nausea and pain when swallowing. The esophagus may become partly blocked by coatings and spots that build up.... Read more »
AIDS InfoNet

Pentamidine

...injection. What Are the Side Effects? Let your health care provider know right away if you have difficulty breathing, dizziness, chest pain or tightness, cough, headache, or weakness. Other side effects usually don't require medical... Read more »
Connect With Others

red spots on upper chest

Posted by Anonymous
...i have red spots on my upper chest under my skin some bumps to, the same on my legs,alot of gas,and bloating,strange headache often,tested- about Read more »

Can you help Daisey?

Posted by ItsFaith, 2 Replies
...computer for a while and was hoping for some responses before she gets to log in. for about three months she has noticed pin sized red spots on her chest and legs....about I think she said 20 or 30. But, she woke up this morning and they are... Read more »

Stress???

Posted by Anonymous, 1 Reply
...Just curious what the ARS rash looks like. I have red spots on my neck, arms, and a few on my chest and legs. I also have neck pain and a runny nose. I am just wondering if this could Read more »

How unsafe was this? Weird symptoms...

Posted by Anonymous, 2 Replies
...the net..and to my shock...I have had every symptom...Since then, more symptoms have shown...swollen areas, fever, brown & red spots in arms and chest (dermatologist said they were normal)...I have had diahrrea for weeks now (diagnosed IBS by... Read more »